# SDR AWXA200601484

- Difficulty date: August 4, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Worn
- Location: Fusleage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - WEAR LOCATED ON SEAT TRACK, FR 21 + 15", +Y765 IN MAIN CABIN.  REPAIRED SEAT TRACK, FS 21 + 15", +Y765 IN MAIN CABIN IAW A319 SRM 53-00-15 PAGE 211, FIG 202.
